Sh:474

Bib entry
@article{Sh:474,
 author = {Hyttinen, Tapani and Shelah, Saharon},
 title = {{Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part A}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {59},
 number = {3},
 year = {1994},
 pages = {984--996},
 issn = {0022-4812},
 doi = {10.2307/2275922},
 mrclass = {03C45},
 mrnumber = {1295983},
 mrreviewer = {John T. Baldwin},
 doi = {10.2307/2275922},
 note = {\href{https://arxiv.org/abs/math/0406587}{arXiv: math/0406587}},
 arxiv_number = {math/0406587}
}